# SDR QXEA2016041600263

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 35,759 hours, 37,654 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUSELAGE DOOR WARNING LIGHT ILLUMINATED AT ROTATION.  BAGGAGE DOOR LIGHT WAS ILLUMINATED.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  UPON ARRIVAL TO ACFT, FOUND THE AFT CARGO DOOR HANDLE POPPED OUT.   PERFORMED OPS CHECK OF THE AFT BAGGAGE DOOR IAW AMM TASK 52-31-00-710-801.   DOOR OPERATES NORMALLY WITH NO DEFECTS NOTED. RETURNED TO SERVICE.
